Semidiscrete and single step fully discrete finite element approximations for second order hyperbolic equations with nonsmooth solutions
M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 55-63.
@article{M2AN_1993__27_1_55_0,
     author = {Bales, L. A.},
     title = {Semidiscrete and single step fully discrete finite element approximations for second order hyperbolic equations with nonsmooth solutions},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {55--63},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {27},
     number = {1},
     year = {1993},
     zbl = {0766.65082},
     mrnumber = {1204628},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_1_55_0/}
}
TY  - JOUR
AU  - Bales, L. A.
TI  - Semidiscrete and single step fully discrete finite element approximations for second order hyperbolic equations with nonsmooth solutions
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1993
DA  - 1993///
SP  - 55
EP  - 63
VL  - 27
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1993__27_1_55_0/
UR  - https://zbmath.org/?q=an%3A0766.65082
UR  - https://www.ams.org/mathscinet-getitem?mr=1204628
LA  - en
ID  - M2AN_1993__27_1_55_0
ER  - 
%0 Journal Article
%A Bales, L. A.
%T Semidiscrete and single step fully discrete finite element approximations for second order hyperbolic equations with nonsmooth solutions
%J M2AN - Modélisation mathématique et analyse numérique
%D 1993
%P 55-63
%V 27
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1993__27_1_55_0
Bales, L. A. Semidiscrete and single step fully discrete finite element approximations for second order hyperbolic equations with nonsmooth solutions. M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 55-63. http://www.numdam.org/item/M2AN_1993__27_1_55_0/

[1] G. A. Baker and J. H. Bramble Semidiscrete and single step fully discrete approximations for second order hyperbolic equations, RAIRO Modél. Math. Anal. Numer., V. 13, 1979, pp. 75-100. | Numdam | MR | Zbl

[2] L. A. Bales, Finite element computations for second order hyperbolic equations with nonsmooth solutions, Comm. in App. Num. Meth., V. 5, 1989, pp. 383-388. | Zbl

[3] J. H. Bramble and A. H. Schatz, Higher order local accuracy by averaging in the finite element method, Math. Comp., V. 31, 1977, pp. 94-111. | MR | Zbl

[4] T. Geveci, On the convergence of Galerkin approximation schemas for second-order hyperbolic equations in energy and negative norms, Math. Comp., V. 42, 1984, pp.393-415. | MR | Zbl

[5] C. Johnson and U. Navert, An analysis of some finite element methods for advection-diffusion problems, in Analytical and Numerical Approaches to Asymptotic Problems in Analysis, L. S. Frank and A. van der Sluis (Eds), North-Holland, 1981, pp. 99-116. | MR | Zbl

[6] P. D. Lax and M. S. Mock, The computation of discontinuous solutions of linear hyperbolic equations, Comm Pure Appl. Math., V. 31, 1978, pp. 423-430. | MR | Zbl

[7] V. Thomee, Galerkin Finite Methods for Parabolic Problems, Springer-Verlag, 1984. | MR | Zbl